# SDR R61A201309140870

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 15,292 hours, 12,223 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PASSENGER DOOR AFT UPPER GREEN INDICATOR IS NOT SHOWING GREEN WHEN ARMED.   ADJUSTED DOOR INDICATOR IAW AMM.  ACFT IS GOOD FOR SERVICE.
